# SDR P5CA2020021300035

- Difficulty date: February 6, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 74,507 hours, 12,365 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC63BP14H4SN
- Condition: Damaged
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUEL BOOST PUMP TANK NO. 3-AFT M31 CONNECTOR DAMAGE AT R/H W/W.( 1) IAW SWPM 20-61-11 REV. 72 AND WDM 28-22-34 REV. 27, REPLACED FUEL BOOST PUMP TANK NO. 3-AFT CONNECTOR DM31 AT R/H W/W AND CONDITION CHECKED NORMAL.  2) IAW WDM 28-22-34 REV 27, PERFORM WIRE CONTINUITY CHK AND RESULT IS SATISFIED.  3) IAW AMM 28-22-03-704-091-002 REV 97, PERFORM FUEL BOOST PUMP TANK NO. 3-AFT M31 OPERATIONAL TEST AND RESULT WAS SATISFACTORY. )
